| Model Number |
4542 |
| Medical Device Problem Codes |
Defective Device (2588); High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/09/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this lead was surgically abandoned and replaced due to an unknown product performance issue at this time.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
The local area sales representative was contacted for additional information regarding event cause.At this time, no further information is available.Should additional information become available this report will be updated.
Event or Problem Description
It was reported that this lead was surgically abandoned and replaced due to an unknown product performance issue at this time.No additional adverse patient effects were reported.Additional information was provided that this lead exhibited high capture thresholds.No additional adverse patient effects were reported.
Additional Manufacturer Narrative